logo AFST
KAWA lecture notes on the Kähler–Ricci flow
Valentino Tosatti
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 2, p. 285-376

These lecture notes provide an introduction to the study of the Kähler–Ricci flow on compact Kähler manifolds, and a detailed exposition of some recent developments.

Ces notes de cours fournissent une introduction à l’étude du flot de Kähler–Ricci sur une variété kählérienne compacte, et un exposé détaillé de certains développements récents.

Published online : 2018-06-18
@article{AFST_2018_6_27_2_285_0,
     author = {Valentino Tosatti},
     title = {KAWA lecture notes on the K\"ahler--Ricci flow},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {2},
     year = {2018},
     pages = {285-376},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2018_6_27_2_285_0}
}
Tosatti, Valentino. KAWA lecture notes on the Kähler–Ricci flow. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 2, pp. 285-376. afst.centre-mersenne.org/item/AFST_2018_6_27_2_285_0/

[1] Thierry Aubin Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sci. Math., Tome 102 (1978), pp. 63-95 | Zbl 0374.53022

[2] Richard H. Bamler Long-time analysis of 3 dimensional Ricci flow III (2013) (https://arxiv.org/abs/1310.4483)

[3] Wolf P. Barth; Klaus Hulek; Chris A. M. Peters; Antonius Van de Ven Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, Tome 4, Springer, 2004, xii+436 pages | Zbl 1036.14016

[4] Nicholas Buchdahl On compact Kähler surfaces, Ann. Inst. Fourier, Tome 49 (1999) no. 1, pp. 287-302 | Zbl 0926.32025

[5] Frédéric Campana; Andreas Höring; Thomas Peternell Abundance for Kähler threefolds, Ann. Sci. Éc. Norm. Supér., Tome 49 (2016) no. 4, pp. 971-1025 | Zbl 06680011

[6] Huai-Dong Cao Deformation of Kähler metrics to Kähler-Einstein metrics on compact Kähler manifolds, Invent. Math., Tome 81 (1985), pp. 359-372 | Zbl 0574.53042

[7] Albert Chau Convergence of the Kähler–Ricci flow on noncompact Kähler manifolds, J. Differ. Geom., Tome 66 (2004) no. 2, pp. 211-232 | Zbl 1082.53070

[8] Xiuxiong Chen; Bing Wang Space of Ricci flows (II) (2014) (https://arxiv.org/abs/1405.6797)

[9] Xiuxiong Chen; Yuanqi Wang Bessel functions, heat kernel and the conical Kähler–Ricci flow, J. Funct. Anal., Tome 269 (2015) no. 2, pp. 551-632 | Zbl 1326.53090

[10] Tristan C. Collins; Valentino Tosatti Kähler currents and null loci, Invent. Math., Tome 202 (2015) no. 3, pp. 1167-1198 | Zbl 1341.32016

[11] Jean-Pierre Demailly Regularization of closed positive currents and intersection theory, J. Algebr. Geom., Tome 1 (1992) no. 3, pp. 361-409 | Zbl 0777.32016

[12] Jean-Pierre Demailly; Mihai Paun Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. Math., Tome 159 (2004) no. 3, pp. 1247-1274 | Zbl 1064.32019

[13] Eleonora Di Nezza; Chinh H. Lu Uniqueness and short time regularity of the weak Kähler–Ricci flow, Adv. Math., Tome 305 (2017), pp. 953-993 | Zbl 1375.53083

[14] Tien-Cuong Dinh; Viêt-Anh Nguyên The mixed Hodge-Riemann bilinear relations for compact Kähler manifolds, Geom. Funct. Anal., Tome 16 (2006) no. 4, pp. 838-849 | Zbl 1126.32018

[15] Gregory Edwards A scalar curvature bound along the conical Kähler–Ricci flow, J. Geom. Anal., Tome 28 (2018) no. 1, pp. 225-252 | Zbl 06859102

[16] Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa Asymptotic invariants of base loci, Ann. Inst. Fourier, Tome 56 (2006) no. 6, pp. 1701-1734 | Zbl 1127.14010

[17] Joerg Enders; Reto Muller; Peter M. Topping On type-I singularities in Ricci flow, Commun. Anal. Geom., Tome 19 (2011) no. 5, pp. 905-922 | Zbl 1244.53074

[18] Philippe Eyssidieux; Vincent Guedj; Ahmed Zeriahi Weak solutions to degenerate complex Monge-Ampère flows II, Adv. Math., Tome 293 (2016), pp. 37-80 | Zbl 1367.32027

[19] Mikhail Feldman; Tom Ilmanen; Dan Knopf Rotationally symmetric shrinking and expanding gradient Kähler–Ricci solitons, J. Differ. Geom., Tome 65 (2003) no. 2, pp. 169-209 | Zbl 1069.53036

[20] Joel Fine Fibrations with constant scalar curvature Kähler metrics and the CM-line bundle, Math. Res. Lett., Tome 14 (2007) no. 2, pp. 239-247 | Zbl 1132.53039

[21] Wolfgang Fischer; Hans Grauert Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen, Tome 1965 (1965), pp. 89-94 | Zbl 0135.12601

[22] Frederick Tsz-Ho Fong; Zhou Zhang The collapsing rate of the Kähler–Ricci flow with regular infinite time singularity, J. Reine Angew. Math., Tome 703 (2015), pp. 95-113 | Zbl 1321.53079

[23] Jixiang Fu; Jian Xiao Teissier’s problem on proportionality of nef and big classes over a compact Kähler manifold (2014) (https://arxiv.org/abs/1410.4878, to appear in Algebr. Geom.)

[24] Akira Fujiki; Georg Schumacher The moduli space of extremal compact Kähler manifolds and generalized Weil-Petersson metrics, Publ. Res. Inst. Math. Sci., Tome 26 (1990) no. 1, pp. 101-183 | Zbl 0714.32007

[25] Osamu Fujino; Yoshinori Gongyo On images of weak Fano manifolds, Math. Z., Tome 270 (2012) no. 1-2, pp. 531-544 | Zbl 1234.14033

[26] Takao Fujita On Kähler fiber spaces over curves, J. Math. Soc. Japan, Tome 30 (1978), pp. 779-794 | Zbl 0393.14006

[27] Matthew Gill Convergence of the parabolic complex Monge-Ampère equation on compact Hermitian manifolds, Commun. Anal. Geom., Tome 19 (2011) no. 2, pp. 277-304 | Zbl 1251.32065

[28] Matthew Gill Collapsing of products along the Kähler–Ricci flow, Trans. Am. Math. Soc., Tome 366 (2014) no. 7, pp. 3907-3924 | Zbl 06303186

[29] Brian R. Greene; Alfred Shapere; Cumrun Vafa; Shing-Tung Yau Stringy cosmic strings and noncompact Calabi-Yau manifolds, Nucl. Phys. B, Tome 337 (1990) no. 1, pp. 1-36 | Zbl 0744.53045

[30] Phillip Griffiths; Joseph Harris Principles of algebraic geometry, Pure and Applied Mathematics, John Wiley & Sons, 1978, xii+813 pages | Zbl 0408.14001

[31] Mark Gross; Valentino Tosatti; Yuguang Zhang Collapsing of abelian fibered Calabi-Yau manifolds, Duke Math. J., Tome 162 (2013) no. 3, pp. 517-551 | Zbl 1276.32020

[32] Hui-Ling Gu; Xi-Ping Zhu The existence of type II singularities for the Ricci flow on S n+1 , Commun. Anal. Geom., Tome 16 (2008) no. 3, pp. 467-494 | Zbl 1152.53054

[33] Bin Guo On the Kähler Ricci flow on projective manifolds of general type, Int. Math. Res. Not., Tome 2017 (2017) no. 7, pp. 2139-2171 | Article

[34] Bin Guo; Jian Song; Ben Weinkove Geometric convergence of the Kähler–Ricci flow on complex surfaces of general type, Int. Math. Res. Not., Tome 2016 (2016) no. 18, pp. 5652-5669 | Article

[35] Richard S. Hamilton Three-manifolds with positive Ricci curvature, J. Differ. Geom., Tome 17 (1982), pp. 255-306 | Zbl 0504.53034

[36] Richard S. Hamilton The Ricci flow on surfaces, Mathematics and general relativity (Santa Cruz, CA, 1986) (Contemporary Mathematics) Tome 71, American Mathematical Society, 1988, pp. 237-262 | Zbl 0663.53031

[37] Richard S. Hamilton The formation of singularities in the Ricci flow, Surveys in differential geometry. Vol. II (Cambridge, MA, 1993) (Surveys in Differential Geometry), International Press, 1995, pp. 7-136 | Zbl 0867.53030

[38] Hans-Joachim Hein; Valentino Tosatti Remarks on the collapsing of torus fibered Calabi-Yau manifolds, Bull. Lond. Math. Soc., Tome 47 (2015) no. 6, pp. 1021-1027 | Zbl 1345.32018

[39] Andreas Höring; Thomas Peternell Mori fibre spaces for Kähler threefolds, J. Math. Sci., Tokyo, Tome 22 (2015) no. 1, pp. 219-246 | Zbl 1338.32019

[40] Andreas Höring; Thomas Peternell Minimal models for Kähler threefolds, Invent. Math., Tome 203 (2016) no. 1, pp. 217-264 | Zbl 1337.32031

[41] Daniel Huybrechts Complex geometry. An introduction, Universitext, Springer, 2005, xii+309 pages | Zbl 1055.14001

[42] Yujiro Kawamata On the length of an extremal rational curve, Invent. Math., Tome 105 (1991) no. 3, pp. 609-611 | Zbl 0751.14007

[43] Yujiro Kawamata; Katsumi Matsuda; Kenji Matsuki Introduction to the minimal model problem, Algebraic geometry (Sendai, 1985) (Advanced Studies in Pure Mathematics) Tome 10, North-Holland, 1987, pp. 283-360 | Zbl 0672.14006

[44] Shoshichi Kobayashi; Katsumi Nomizu Foundations of differential geometry. I., John Wiley & Sons, 1963 | Zbl 0119.37502

[45] Shoshichi Kobayashi; Katsumi Nomizu Foundations of differential geometry. II., John Wiley & Sons, 1969 | Zbl 0175.48504

[46] Kunihiko Kodaira Complex manifolds and deformation of complex structures, Classics in Mathematics, Springer, 2005, viii+465 pages | Zbl 1058.32007

[47] Nicolaĭ Vladimirovich Krylov Lectures on elliptic and parabolic equations in Hölder spaces, Graduate Studies in Mathematics, Tome 12, American Mathematical Society, 1996, xii+164 pages | Zbl 0865.35001

[48] Gabriele La Nave; Gang Tian Soliton-type metrics and Kähler–Ricci flow on symplectic quotients, J. Reine Angew. Math., Tome 711 (2016), pp. 139-166 | Zbl 1339.53069

[49] Ahcène Lamari Le cône kählérien d’une surface, J. Math. Pures Appl., Tome 78 (1999) no. 3, pp. 249-263 | Zbl 0941.32007

[50] Robert Lazarsfeld Positivity in algebraic geometry I & II, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, Tome 48-49, Springer, 2004 | Zbl 1093.14501;1093.14500

[51] Gary M. Lieberman Second order parabolic differential equations, World Scientific, 1996, xi+439 pages | Zbl 0884.35001

[52] Michael Nakamaye Stable base loci of linear series, Math. Ann., Tome 318 (2000) no. 4, pp. 837-847 | Zbl 1063.14008

[53] Noboru Nakayama The lower semicontinuity of the plurigenera of complex varieties, Algebraic geometry (Sendai, 1985) (Advanced Studies in Pure Mathematics) Tome 10, North-Holland, 1987, pp. 551-590 | Zbl 0649.14003

[54] Duong Hong Phong; Jacob Sturm On stability and the convergence of the Kähler–Ricci flow, J. Differ. Geom., Tome 72 (2006) no. 1, pp. 149-168 | Zbl 1125.53048

[55] Xiaochun Rong Convergence and collapsing theorems in Riemannian geometry, Handbook of geometric analysis 2 (Advanced Lectures in Mathematics) Tome 13, Higher Education Press, 2010, pp. 193-299 | Zbl 1260.53071

[56] Natasa Sesum; Gang Tian Bounding scalar curvature and diameter along the Kähler–Ricci flow, J. Inst. Math. Jussieu, Tome 7 (2008) no. 3, pp. 575-587 | Zbl 1147.53056

[57] Liangming Shen Unnormalize conical Kähler–Ricci flow (2014) (https://arxiv.org/abs/1411.7284)

[58] Morgan Sherman; Ben Weinkove Interior derivative estimates for the Kähler–Ricci flow, Pac. J. Math., Tome 257 (2012) no. 2, pp. 491-501 | Zbl 1262.53056

[59] Wan-Xiong Shi Ricci flow and the uniformization on complete noncompact Kähler manifolds, J. Differ. Geom., Tome 45 (1997) no. 1, pp. 94-220 | Zbl 0954.53043

[60] Jian Song Ricci flow and birational surgery (2013) (https://arxiv.org/abs/1304.2607)

[61] Jian Song Finite time extinction of the Kähler–Ricci flow, Math. Res. Lett., Tome 21 (2014) no. 6, pp. 1435-1449 | Zbl 1319.53076

[62] Jian Song; Gábor Székelyhidi; Ben Weinkove The Kähler–Ricci flow on projective bundles, Int. Math. Res. Not., Tome 2013 (2013) no. 2, pp. 243-257 | Zbl 1315.53077

[63] Jian Song; Gang Tian The Kähler–Ricci flow on surfaces of positive Kodaira dimension, Invent. Math., Tome 170 (2007) no. 3, pp. 609-653 | Zbl 1134.53040

[64] Jian Song; Gang Tian Canonical measures and Kähler–Ricci flow, J. Am. Math. Soc., Tome 25 (2012) no. 2, pp. 303-353 | Zbl 1239.53086

[65] Jian Song; Gang Tian Bounding scalar curvature for global solutions of the Kähler–Ricci flow, Am. J. Math., Tome 138 (2016) no. 3, pp. 683-695 | Zbl 1377.53087

[66] Jian Song; Gang Tian The Kähler–Ricci flow through singularities, Invent. Math., Tome 207 (2017) no. 2, pp. 519-595 | Zbl 06685346

[67] Jian Song; Ben Weinkove Contracting exceptional divisors by the Kähler–Ricci flow. I., Duke Math. J., Tome 162 (2013) no. 2, pp. 367-415 | Zbl 1266.53063

[68] Jian Song; Ben Weinkove Introduction to the Kähler–Ricci flow, An introduction to the Kähler–Ricci flow (Lecture Notes in Math.) Tome 2086, Springer, 2013, pp. 89-188 | Zbl 1288.53065

[69] Jian Song; Ben Weinkove Contracting exceptional divisors by the Kähler–Ricci flow. II., Proc. Lond. Math. Soc., Tome 108 (2014) no. 6, pp. 1529-1561 | Zbl 130.53066

[70] Gang Tian Smoothness of the universal deformation space of compact Calabi–Yau manifolds and its Peterson–Weil metric, Mathematical aspects of string theory (Advanced Series in Mathematical Physics) Tome 1, World Scientific, 1987, pp. 629-646 | Zbl 0696.53040

[71] Gang Tian New results and problems on Kähler–Ricci flow, Differential geometry, mathematical physics, mathematics and society II (Astérisque) Tome 322, Société Mathématique de France, 2008, pp. 71-91 | Zbl 1180.53067

[72] Gang Tian Finite-time singularity of Kähler–Ricci flow, Discrete Contin. Dyn. Syst., Tome 28 (2010) no. 3, pp. 1137-1150 | Zbl 1193.53144

[73] Gang Tian; Zhou Zhang On the Kähler–Ricci flow on projective manifolds of general type, Chin. Ann. Math., Tome 27 (2006) no. 2, pp. 179-192 | Zbl 1102.53047

[74] Gang Tian; Zhou Zhang Convergence of Kähler–Ricci flow on lower dimensional algebraic manifolds of general type, Int. Math. Res. Not., Tome 2016 (2016) no. 21, pp. 6493-6511 | Article

[75] Valentino Tosatti Adiabatic limits of Ricci-flat Kähler metrics, J. Differ. Geom., Tome 84 (2010) no. 2, pp. 427-453 | Zbl 1208.32024

[76] Valentino Tosatti Non-Kähler Calabi–Yau manifolds, Analysis, complex geometry, and mathematical physics (Contemporary Mathematics) Tome 644, American Mathematical Society, 2015, pp. 261-277 | Zbl 1341.53108

[77] Valentino Tosatti Nakamaye’s theorem on complex manifolds (2016) (https://arxiv.org/abs/1603.00319, to appear in Proc. Symp. Pure Math.)

[78] Valentino Tosatti; Ben Weinkove The Chern–Ricci flow on complex surfaces, Compos. Math., Tome 149 (2013) no. 12, pp. 2101-2138 | Zbl 1286.53074

[79] Valentino Tosatti; Ben Weinkove On the evolution of a Hermitian metric by its Chern–Ricci form, J. Differ. Geom., Tome 99 (2015) no. 1, pp. 125-163 | Zbl 1317.53092

[80] Valentino Tosatti; Ben Weinkove; Xiaokui Yang Collapsing of the Chern–Ricci flow on elliptic surfaces, Math. Ann., Tome 362 (2015) no. 3-4, pp. 1223-1271 | Zbl 1321.53084

[81] Valentino Tosatti; Ben Weinkove; Xiaokui Yang The Kähler–Ricci flow, Ricci-flat metrics and collapsing limits (2017) (https://arxiv.org/abs/1408.0161, to appear in Am. J. Math.)

[82] Valentino Tosatti; Yuguang Zhang Infinite time singularities of the Kähler–Ricci flow, Geom. Topol., Tome 19 (2015) no. 5, pp. 2925-2948 | Zbl 1328.53089

[83] Valentino Tosatti; Yuguang Zhang Finite time collapsing of the Kähler–Ricci flow on threefolds, Ann. Sc. Norm. Super. Pisa Cl. Sci, Tome 18 (2018) no. 1, pp. 105-118 | Article

[84] Hajime Tsuji Existence and degeneration of Kähler-Einstein metrics on minimal algebraic varieties of general type, Math. Ann., Tome 281 (1988) no. 1, pp. 123-134

[85] Hajime Tsuji Degenerate Monge-Ampère equation in algebraic geometry, Proceedings of the miniconference on analysis and applications (Brisbane, 1993) (Proceedings of the Centre for Mathematics and its Applications) Tome 33, Australian National University, 1994, pp. 209-224 | Zbl 0885.14003

[86] Joachim Wehler Isomorphie von Familien kompakter komplexer Mannigfaltigkeiten, Math. Ann., Tome 231 (1977), pp. 77-90 | Zbl 0363.32016

[87] Ben Weinkove The Kähler–Ricci flow on compact Kähler manifolds, Geometric analysis (IAS/Park City Mathematics Series) Tome 22, American Mathematical Society, 2016, pp. 53-108 | Zbl 1355.53003

[88] Shing-Tung Yau On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Commun. Pure Appl. Math., Tome 31 (1978), pp. 339-411 | Zbl 0369.53059

[89] Zhou Zhang Scalar curvature bound for Kähler–Ricci flows over minimal manifolds of general type, Int. Math. Res. Not., Tome 2009 (2009) no. 20, pp. 3901-3912 | Zbl 1180.53068

[90] Zhou Zhang Scalar curvature behavior for finite-time singularity of Kähler–Ricci flow, Mich. Math. J., Tome 59 (2010) no. 2, pp. 419-433 | Zbl 1198.53079

[91] Zhou Zhang General weak limit for Kähler–Ricci flow, Commun. Contemp. Math., Tome 18 (2016) no. 5, 1550079, 21 pages (Article ID 1550079, 21 p.) | Zbl 1345.53071